See Alike in...

Alike App

Browser

karson

707d

on 20 mg lexapro (just got bumped maybe a week ago) and on some new meds as well and my anxiety has still been through the roof along with stomach issues, heartburn which I take meds for and watch my diet very carefully what the heck is wrong with me???? please I need help:(

    • katzgoddessa

      707d

      It takes time and trust to get your meds right. They start low hoping that works then raise it slowly. It can take up to 2 weeks to get to a therapeutic level in you system. So hang in there, been there will probably be back sooner than I like. I unfortunately develop a tolerance to these drugs. You are not alone.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion